Skip to content Skip to navigation

Volume 7 (2008)

Volume 7 (2008)

Number 1 - 2008

  1. M. Erraoui and Y. Ouknine, On Identities in Law for Some Functionals of Lévy Processes . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,
  2. A. Diédhiou, Application of Large Deviation Principle and Homogenization to a Semilinear PDE . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,
  3. A. Dahmani and S. Rahmani, On the Rate of Convergence in the Central Limit Theorem for Martingale Difference Sequences of the Kiefer-Wolfowitz Algorithm . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,
  4. A. Fitouhi and A. Nemri, Distribution and Convolution Product in Quantum Calculus . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,
  5. B. Boufoussi and S. Hajji, Delayed Stochastic Evolution Equations of Jump Type: Existence and Uniqueness of Solutions . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,
  6. S. M. Einstein-Matthews and J. S. Fleming, Continuity and Differentiability Properties of Parameter-Dependent Solutions of the ∇t"-Equation . Afr Diaspora J. Math. Vol. 7 (2008). no. 1,

Number 2 - 2008

  1. T. K. Boni and D. Nabongo, Numerical Blow-up Solutions for Nonlinear Parabolic Equations . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,
  2. S. M. Einstein-Matthews and J. S. Fleming, Weighted Parameter Dependent Bergman Kernel, Bergman Projection and Fourier Integral Operators . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,
  3. H. Blandín and R. Díaz, Compositional Bernoulli Numbers . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,
  4. H. Diallo, Structure d'un drapeau Riemannien complet . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,
  5. H. K. Nashine, Invariant Approximation Results for Generalized (I, J)-Nonexpansive Mappings . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,
  6. A. M. Bijura, Nonlinear Singular Perturbation Problems of Fractional Orders . Afr Diaspora J. Math. Vol. 7 (2008). no. 2,